2019
Том 71
№ 7

All Issues

Markish A. A.

Articles: 1
Article (Russian)

On the lower estimate of the distortion of distance for one class of mappings

Markish A. A., Salimov R. R., Sevost'yanov E. A.

↓ Abstract

Ukr. Mat. Zh. - 2018. - 70, № 11. - pp. 1553-1562

We study the behavior of one class of mappings with finite distortion in a neighborhood of the origin. Under certain conditions imposed on the characteristic of quasiconformality, we establish a lower estimate for the distortion of distance under mappings of the indicated kind.